# SDR CA030623004

- Difficulty date: June 13, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,784 hours
- Engine: Pwa PT6A21
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 9091010017
- Condition: Cracked
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT A COMPANY CAMPAIGN NOTICE TO INSPECT ENGINE INLET ANTI-ICE DUCTS FOR CRACKS, BOTH ENGINE SHORT LT DUCTS WERE FOUND CRACKED. ONE DUCT WAS CRACKED ON ONE END AND THE OTHER WAS CRACKED AT BOTH ELBOW ENDS. THE DUCTS HAD ACCUMULATED 191.5 HOURS SINCE INSTALLATION AS PART OF SB 71-3142. BOTH ENGINE RT LONG DUCTS HAD ALSO BEEN REPLACED SINCE SB 71-3142 INSTALLATION. THE POST SB PARTS HAVE A HIGHER FAILURE RATE THAN THE UNITS THEY ARE REPLACING.
